# SDR CA990311024

- Difficulty date: November 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 99
- Engine: Pwa PT6A28
- System (JASC): 3418 · Stall Warning System
- Part: Switch
- Part number: 7956
- Condition: Contaminated
- Location: Wing
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT WAS DEICED AND DISPATCHED.  STALL WARNING CAME ON AND STAYED ON.  AIRCRAFT RETURNED TO BASE AND GLYCOL WAS REMOVED FROM STALL SWITCH.  AIRCRAFT RETURNED TO SERVICE.
